Criterion of continuity with respect to parameter of solutions of multipoint boundary-value problems

Authors

  • V. O. Soldatov Institute of Mathematics, NAS of Ukraine

Abstract

We investigate a broad class of parameter-dependent multipoint linear boundary-value problems for systems of r-order ordinary differential equations whose solutions belong to the complex space C(n), with 1rnZ. The boundary conditions can contain derivatives y(l), with 1ln, of the solution y to the system. We obtain a constructive criterion under which the solution is continuous in the normed space C(n) with respect to the parameter.

Published

2017-11-28

How to Cite

Soldatov, V. O. (2017). Criterion of continuity with respect to parameter of solutions of multipoint boundary-value problems. Transactions of Institute of Mathematics, the NAS of Ukraine, 14(3), 319–331. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/325